# SDR SWAA2022102062153

- Difficulty date: October 19, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 29,046 hours, 13,366 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 32,637 hours, 14,814 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 962719
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ENG FAILURE;#1 ENG . ENGINE FAILED AT APPROXIMATELY 1800 MSL ON CLIMB NO N2 ROTATION / [01] C/W INSP;[02] C/W INSP;[03] R&R #1 ENGINE ASSY PER MT 71-00-01.
